Mathematics of computation. Volume 66, Number 217, 1997
Contents of Volume 66, Number 217 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Locking-free finite element methods for shells Douglas N. Arnold; Franco Brezzi...
Guardat en:
Autor principal: | American Mathematical Society |
---|---|
Format: | Article |
Idioma: | English |
Publicat: |
American Mathematical Society
2009
|
Matèries: | |
Accés en línia: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/267 |
Etiquetes: |
Afegir etiqueta
Sense etiquetes, Sigues el primer a etiquetar aquest registre!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Ítems similars
-
Mathematics of computation. Volume 66, Number 219, 1997
per: American Mathematical Society
Publicat: (2009) -
Mathematics of computation. Volume 66, Number 220, 1997
per: American Mathematical Society
Publicat: (2009) -
Mathematics of computation. Volume 66, Number 218, 1996
per: American Mathematical Society
Publicat: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 4, 1997
per: American Mathematical Society
Publicat: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 1, 1997
per: American Mathematical Society
Publicat: (2009)